期刊論文

標題 Bifurcations and dynamical evolution of eigenvalues of Hamiltonian systems
學年 94
學期 1
出版(發表)日期 2006/01/01
作品名稱 Bifurcations and dynamical evolution of eigenvalues of Hamiltonian systems
作品名稱(其他語言)
著者 Hsiao, Fu-Yuen; Scheeres, D. J.
單位 淡江大學航空太空工程學系
出版者 Amsterdam: Elsevier BV * North-Holland
著錄名稱、卷期、頁數 Physica D: Nonlinear Phenomena 213(1), pp.66-75
摘要 The transient behavior of the eigenvalues of a state transition matrix in a Hamiltonian system is investigated. Mathematical tools are developed to derive the necessary and sufficient conditions for bifurcations of eigenvalues off and onto the unit circle. The transient behavior of eigenvalues is quantified and the mechanism by which instability transitions occur is identified. This work can be seen as a generalization of the Krein Signature.
關鍵字 Bifurcation (mathematics); Hamiltonians; Mathematical models; Stability; Evolution of eigenvalues; Hamiltonian system; Krein signature; Transient stability; Eigenvalues and eigenfunctions
語言 英文
ISSN 0167-2789
期刊性質 國外
收錄於
產學合作
通訊作者 Hsiao, Fu-Yuen
審稿制度
國別 荷蘭
公開徵稿
出版型式 紙本